# SDR ASAA2022061738689

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 23,295 hours, 7,155 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISCONNECTED WHEN TOGA PUSHED ON TAKEOFF. GROUNDED - YES. PERFORMED AUTOTHROTTLE BITE TEST IAW B737-900 FIM TASK 23-31 TASK 801. NO DEFECTS NOTED. NO FAULTS LAST 15 FLIGHTS. ACCOMPLISHED HGS SYSTEM TEST IAW SMM I34-36-00 AND DFCS LAND VERIFY TEST IAW B737-900 AMM 22-00-01-730-805 OPS CK NORMAL.
